# SDR DALA2018053073707

- Difficulty date: May 27, 2018
- Submitted: May 30, 2018
- Operation: Air carrier
- Aircraft: N548US
- Make and model: Boeing 757251
- Aircraft serial: 26495
- Aircraft time: 68,546 hours, 25,186 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT LIFTOFF, SMOKE ODOR WAS IN THE CABIN. COMPLIED WITH THE  SMOKEE CHECKLIST BUT DISSIPATED RAPIDLY DURING CLIMB OUT.  TROUBLESHOT IAW FIM 21-00.  NO TROUBLE FOUND.  INSPECTED CABIN ELECTRICAL COMPONENTS ALL GOOD.  INSPECTED ENGINES INCLUDING 2.5 BLEED VALVE PORTS. ALL CHECKED GOOD. RAN ENGINES FOR 15 MINUTES AT VARIOUS SETTING INCLUDING TAKEOFF POWER. NO SMOKE OR HAZE NOTED.  RECIRCULATION FANS CHECK GOOD.  REPLACED BOTH HEPA FILTERS IAW AMM 21-35.
